Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Haefliger structures and linear homotopy

Author: Javier Bracho
Journal: Trans. Amer. Math. Soc. 282 (1984), 529-538
MSC: Primary 57R32; Secondary 18G30, 54F99, 55R15, 55U40
MathSciNet review: 732104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of linear-homotopy into a classifying space is introduced and used to give a precise classification of Haefliger structures. Appendix on the product theorem for simplicial spaces and realizations of bisimplicial spaces.

References [Enhancements On Off] (What's this?)

  • [B] J. Bracho, Strong classification of Haefliger Structures; some geometry of BG, Proc. Adem's Internat. Topology Sympos., Oaxtepec, Amer. Math. Soc., Providence, R. I., 1981.
  • [H] André Haefliger, Homotopy and integrability, Manifolds–Amsterdam 1970 (Proc. Nuffic Summer School), Lecture Notes in Mathematics, Vol. 197, Springer, Berlin, 1971, pp. 133–163. MR 0285027
  • [Hu] Sze-tsen Hu, Elements of general topology, Holden-Day, Inc., San Francisco, Calif.-London-Amsterdam, 1964. MR 0177380
  • [M] John Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. (2) 65 (1957), 357–362. MR 0084138
  • [S] Graeme Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968), 105–112. MR 0232393

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R32, 18G30, 54F99, 55R15, 55U40

Retrieve articles in all journals with MSC: 57R32, 18G30, 54F99, 55R15, 55U40

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society